MAUDE Adverse Event Report: COVIDIEN SHILEY; LOW PRESSURE CUFFED 4-8.5 BX1

COVIDIEN SHILEY; LOW PRESSURE CUFFED 4-8.5 BX1
Model Number 4LPC
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 04/19/2016
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
(b)(4).The customer did not retain the lot number.The date of manufacture cannot be determined.
 
Event or Problem Description
The report received stated the customer noticed when the patient was post-operative liquid had entered the inflation balloon.The tube was removed and replaced.There was no injury to patient.The tube was checked prior to use.

Brand Name
SHILEY
Common Device Name
LOW PRESSURE CUFFED 4-8.5 BX1
Manufacturer (Section D)
COVIDIEN
avenida henequen
1181 parque industrial salvarcar
cd. juarez, chihuahua
MX 
MDR Report Key5641942
Report Number2936999-2016-00393
Device Sequence Number10820654
Product Code JOH
UDI-Device Identifier60884522007127
UDI-Public60884522007127
Combination Product (Y/N)N
Initial Reporter CountrySP
PMA/510(K) Number
K962173
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source consumer,foreign,health profe
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 04/20/2016
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number4LPC
Device Catalogue Number4LPC
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/20/2016
Initial Report FDA Received Date05/09/2016
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;
Patient Age80 YR
Patient Weight59